# SDR SWAA2021081924076

- Difficulty date: January 23, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON HAS RIGHT SIDE AFT FITTING CRACKED AT PYLON ATTACH POINT / REMOVED AND REPLACED PYLON FAIRING AFT BRACKET ASSY IAW SRM 51-40-02.
